What is Fexofenadine?
Fexofenadine is a type of antihistamine that is used for the treatment of hay fever symptoms. It contains the active ingredient fexofenadine hydrochloride.
How does Fexofenadine work?
Fexofenadine works for hayfever through the active ingredient fexofenadine hydrochloride – a type of antihistamine. Antihistamines help with the management of hay fever symptoms by preventing histamines from being released excessively (which often occurs when pollen makes contact with the nose, throat or eyes, triggering the hay fever symptoms).
How should Fexofenadine be taken?
The recommended dose of Fexofenadine for hayfever is one 120mg dose per day. The tablet should be taken with water before a meal. The medicine should start to relieve hay fever symptoms within a 1-hour period, lasting for 24 hours at a time. Do not drink grapefruit juice, apple juice or orange juice while you’re taking fexofenadine. It might make you more likely to get side effects.
Is Fexofenadine suitable for me?
Fexofenadine for hayfever is suitable for adults and children over the age of 12. Do not take Fexofenadine if you are allergic to fexofenadine or any of the other ingredients in the medication. If you are pregnant or planning a pregnancy, consult a healthcare professional before taking this medication. Fexofenadine is not recommended for those who are breastfeeding.